# SDR P5CA9500771

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AFTER SUCCESSFUL LANDING GEAR RETRACTION, BOTH LT AND RT WING LANDING GEAR CAME OUT OF THE WHEEL WELLS.  BOTH GEAR FULLY LOCKED IN THE DOWN POSITION AND BOTH DOORS REMAINED OPEN, RETURNED TO HKG.  CHECKED RIGGING AND CABLE TENSIONS OF WING GEAR SELECTOR VALVE, WING GEAR  SELECTOR VALVE QUADRANT, WING GEAR DOOR OPERATED SEQUENCE VALVE ALTERNATE GEAR EXTENSION ELECTRIC MOTORS AND CABLES.  ALL CHECKS FOUND SATISFACTORY WITHIN MAINTENANCE MANUAL LIMITS.  ACCOMPLISHED GEAR SWING, COULD NOT DUPLICATE CONDITION AND AIRCRAFT RELEASED.
